American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11G20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 86 found      Go to page: 1 2 3

[1] W. D. Brownawell and D. W. Masser. Unlikely intersections for curves in additive groups over positive characteristic. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Stéphane Ballet, Julia Pieltant, Matthieu Rambaud and Jeroen Sijsling. On some bounds for symmetric tensor rank of multiplication in finite fields. Contemporary Mathematics 686 (2017) 93-121.
Book volume table of contents   
View Article: PDF

[3] Yves Aubry and Annamaria Iezzi. Optimal and maximal singular curves. Contemporary Mathematics 686 (2017) 31-43.
Book volume table of contents   
View Article: PDF

[4] David Harvey and Andrew V. Sutherland. Computing Hasse--Witt matrices of hyperelliptic curves in average polynomial time, II. Contemporary Mathematics 663 (2016) 127-147.
Book volume table of contents
View Article: PDF

[5] Everett W. Howe. Quickly constructing curves of genus $4$ with many points. Contemporary Mathematics 663 (2016) 149-173.
Book volume table of contents
View Article: PDF

[6] Francesc Fité and Andrew V. Sutherland. Sato-Tate groups of $y^2=x^8+c$ and $y^2=x^7-cx$.. Contemporary Mathematics 663 (2016) 103-126.
Book volume table of contents
View Article: PDF

[7] Gilles Lachaud. On the distribution of the trace in the unitary symplectic group and the distribution of Frobenius. Contemporary Mathematics 663 (2016) 185-221.
Book volume table of contents   
View Article: PDF

[8] Alina Bucur, Chantal David, Brooke Feigon and Matilde Lalín. Statistics for ordinary Artin-Schreier covers and other $p$-rank strata. Trans. Amer. Math. Soc. 368 (2016) 2371-2413.
Abstract, references, and article information   
View Article: PDF

[9] Francesc Fité and Igor E. Shparlinski. On the singularity of the Demjanenko matrix of quotients of Fermat curves. Proc. Amer. Math. Soc. 144 (2016) 55-63.
Abstract, references, and article information   
View Article: PDF

[10] Igor E. Shparlinski. Points on Varieties over Finite Fields in Small Boxes. Contemporary Mathematics 655 (2015) 209-233.
Book volume table of contents   
View Article: PDF

[11] Motoko Qiu Kawakita. Wiman's and Edge's sextic attaining Serre's bound II. Contemporary Mathematics 637 (2015) 191-203.
Book volume table of contents   
View Article: PDF

[12] Benjamin Smith. Easy scalar decompositions for efficient scalar multiplication on elliptic curves and genus 2 Jacobians. Contemporary Mathematics 637 (2015) 127-141.
Book volume table of contents   
View Article: PDF

[13] Cécile Gonçalves. A point counting algorithm for cyclic covers of the projective line. Contemporary Mathematics 637 (2015) 145-172.
Book volume table of contents   
View Article: PDF

[14] Eric Brussel and Eduardo Tengan. Formal constructions in the Brauer group of the function field of a $p$-adic curve. Trans. Amer. Math. Soc. 367 (2015) 3299-3321.
Abstract, references, and article information   
View Article: PDF

[15] GilYoung Cheong, Melanie Matchett Wood and Azeem Zaman. The distribution of points on superelliptic curves over finite fields. Proc. Amer. Math. Soc. 143 (2015) 1365-1375.
Abstract, references, and article information   
View Article: PDF

[16] Jinxiang Zeng and Linsheng Yin. On the computation of coefficients of modular forms: The reduction modulo $p$ approach. Math. Comp. 84 (2015) 1469-1488.
Abstract, references, and article information   
View Article: PDF

[17] Alain Couvreur. Codes and the Cartier operator. Proc. Amer. Math. Soc. 142 (2014) 1983-1996.
Abstract, references, and article information   
View Article: PDF

[18] The geometrization of spiked Frobenius liftings. AMS/IP Studies in Advanced Mathematics 11 (2014) 397-462.
Book volume table of contents
View Article: PDF

[19] Ordinary stable bundles on a curve. AMS/IP Studies in Advanced Mathematics 11 (2014) 493-517.
Book volume table of contents
View Article: PDF

[20] The stack of quasi-analytic self-isogenies. AMS/IP Studies in Advanced Mathematics 11 (2014) 273-300.
Book volume table of contents
View Article: PDF

[21] Representations of the fundamental group of the curve. AMS/IP Studies in Advanced Mathematics 11 (2014) 463-491.
Book volume table of contents
View Article: PDF

[22] Torally Crys-stable bundles in positive characteristic. AMS/IP Studies in Advanced Mathematics 11 (2014) 125-169.
Book volume table of contents
View Article: PDF

[23] Shinichi Mochizuki. Foundations of $p$-adic Teichm\"uller Theory. AMS/IP Studies in Advanced Mathematics 11 (2014) MR MR1700772.
Book volume table of contents

[24] Introduction. AMS/IP Studies in Advanced Mathematics 11 (2014) 1-86.
Book volume table of contents
View Article: PDF

[25] Crys-stable bundles. AMS/IP Studies in Advanced Mathematics 11 (2014) 87-123.
Book volume table of contents
View Article: PDF

[26] Construction of examples. AMS/IP Studies in Advanced Mathematics 11 (2014) 199-227.
Book volume table of contents
View Article: PDF

[27] The geometrization of binary-ordinary Frobenius liftings. AMS/IP Studies in Advanced Mathematics 11 (2014) 345-396.
Book volume table of contents
View Article: PDF

[28] VF-patterns. AMS/IP Studies in Advanced Mathematics 11 (2014) 171-197.
Book volume table of contents
View Article: PDF

[29] Combinatorialization at infinity of the stack of nilcurves. AMS/IP Studies in Advanced Mathematics 11 (2014) 229-271.
Book volume table of contents
View Article: PDF

[30] The generalized ordinary theory. AMS/IP Studies in Advanced Mathematics 11 (2014) 301-343.
Book volume table of contents
View Article: PDF


Results: 1 to 30 of 86 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia